# SDR AALA202108129692

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 18,639 hours, 8,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND FLIGHT ATTENDANT SEAT FLASH LIGHT INOPERATIVE. REPLACED FLASHLIGHT PER AMM 25-60-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
